# SDR FDEA201006232123

- Difficulty date: June 23, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 53FX15322
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON MCD INNER DOUBLER STATION 620, STRINGER 9L. REMOVED INNER SKIN DOUBLER "SPLICE" IAW SRM 51-30-2. FABRICATED NEW INNER   SKIN DOUBLER "SPLICE" FROM 2024T3 .125" DIM. 11" X 22" IAW SRM 53-10-2   FIGURE 3A. INSTALLED INNER SKIN DOUBLER "SPLICE" IAW SRM 51-30-2.
